# SDR CA060724003

- Difficulty date: July 15, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 3,208 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Burner Can
- Part number: 311583501
- Condition: Failed
- Location: Engine
- Part time: 4,515 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BRIGHT FLASHES COMING FROM EXHAUST STACKS, NO CHANGE TO INDICATIONS. 15 FLASHES IN 2 HOUR PERIOD.  ENGINE OUTER BURNER CAN FOUND INOPERATIVE, CERAMIC COATING FLAKING OFF AND IGNITING. REPLACED WITH OVERHAULED UNIT. GROUND RUN AND RELEASED SERVICEABLE. P/N - ON/OFF 3115835-01 S/N OFF A0006973, S/N ON 2K962. (TC NR 20060724003)
